# SDR ASAA2022011037114

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 56,329 hours, 16,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Row 16l Ovhd Bin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AREA LIGHT (AISLE LIGHT) INOP AT ROW 16 LEFT. GROUNDED - YES. RELAMPED AND TESTED PER B737-800 AMM 33-51-03-960-801 - OPS NORMAL.
